This is topic Pulse rate slow sometimes!! in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/136997

Posted by Lyme girl (Member # 51402) on :
 
Hi! I'm from Romania so please excuse me if i do grammatical mistakes.

I discovered I have Lyme 7 months ago. I am at roud 2 of abx, ciprofloxacina doxicilina and tinizil. In the first roud my pulse and my blood pressure were high, about 15/9 and 140 pulse.

Now I have high pulse in the mornings, 130, I take beta blocants, and in the rest of the day my pulse is 88-100, sometimes just go down in 43 or 50 but that happens 2-3 time per day.

My LD doctor says that is due to the toxicity of killing spirochetes.

Anyone has something like that?
I am scared. REALLY scared.
I have done an EKG, a Holter monitor, enzimes of the heart, eco heart. This test were fine.
I don't know what to do next. I'm very anxious, I have panic attacks all the time.

Hope somebody will read this.
 
Posted by Lymetoo (Member # 743) on :
 
Hi there!! Welcome!!

I would just keep monitoring it and see if you can get a doctor to verify it.

You may be referring to a Jarisch-Herxheimer response ..what we call a "herx."
 
Posted by Told you I was sick (Member # 35068) on :
 
Lyme girl-

You are not alone. Cardiac issues are common with Lyme and other tick-borne diseases.

Like you, I have had a longstanding history of heart rate and blood pressure troubles due to tbd. Such issues are oftentimes due to autonomic dysfunction of the nervous system (caused by the tbd). Tilt-table testing and blood tests for catecholamines are two ways that can be used to further assess the extent of system involvement.

Without my beta blocker and cholinesterase inhibitor, I would be in a chronic state of tachycardia. These medications have helped to keep me relatively stable. Depending on stress to my nervous system -be it due to any physical exertion, too much food intake, heat or fevers, etc.- my heart rate can still be inappropriately fast. However, these bandaids help to keep me out of the ER and hospital which is a major plus. Similarly as you mentioned, even prior to my being on these medications, I experienced some periods of bradycardia (usually when I am too underweight due to the illness; which is no longer the case).

Of course, the best approach for trying to eliminate the awful cardiac symptoms is by treating the underlying cause: your tick-borne disease(s). However, sometimes people whose tbd is not caught and treated early go on to develop system damage, and, at that point, a bandaid approach is the best that can be done (even if other treatment is still being tried).

Please just know that as horrible as these symptoms are...you are not isolated in experiencing them. The most severe of cardiac complications usually occur when one’s heart or its surrounding structures become inflamed, weakened, etc., or, if your rhythm becomes so erratic that you develop a malignant arrhythmia like ventricular tachycardia or a-fibrillation. That said, the best thing that you can do for yourself is to find a very good and Lyme-aware cardiologist who can monitor you -EKG’s, Echo’s, etc.- closely and frequently.

Best to you, Lymenet newbie.

Told you...
 


Powered by UBB.classic™ 6.7.3